# SDR FDEA201807211799

- Difficulty date: July 21, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 80,858 hours, 19,323 cycles
- System (JASC): 5755 · Spoilers
- Part: Support
- Part number: ARC039111
- Condition: Corroded
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NR 1 SPOILER ACTUATOR LOWER HINGE I/B BUSHING HOLE SPOT FACE FOUND WITH CORROSION. CORROSION AT LT NR 1 SPOILER ACTUATOR LOWER HINGE I/B BUSHING HOLE SPOT FACE REWORKED AS PER SRM 51-21-01-0G. EXISTING THICKNESS: 0.406", MATERIAL REMOVED I/B FACE: 0.041" , O/B FACE: 0.057". REMAINING THICKNESS 0.308", REPAIR CARRIED OUT AS PER EA 1-5750-T0341089 PART 1, TITLE: WINGS-ATTACH FITTINGS-LT WING NR 1 SPOILER SUPPORT ASSEMBLY, PART NUMBER : ARC 0391-11 ACTUATOR LOWER HINGE INBD AND OUTBD HOLE CORROSION REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100. REFER TO MASTER   EA 1-5750-T0341089 PART 1AND SNRM NR N00652 FOR WORK DETAILS.
